Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What could be the reason for nausea, increased heart beat, tingling sensation in my left arm with normal ECG,EEG,MRI scans?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
hi This is XXXXXXX I am From India, 29 years Old. Each nigh when i go to bed i feel nauseatic and my heart beat increases. I Did ECG, EEG and MRI scan of my brain. Everything was normal. I have been to three doctors but no one has been able to figure out the problem yet. I get a slight tingling feeling in my left arm. Also, a sharp pain in my back and left ribs. When i burp this pain usually fades away. Can you help me?
Posted Mon, 10 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Ulcers in stomach or duodenum. PPIs, Upper GI endo Detailed Answer: Hello, I have gone through your query and understand your concern. These problems seems to be due to Peptic ulcer. Sharp pain in back and the left side of chest are all radiating pain from stomach or duodenum. The felling of increase in heart beat is due to anxiety coupled with the peptic ulcer. Avoid going to bed immediately after taking food. If you are my patient, i would treat you with oral proton pump inhibitors for Omeprazole with antiemetics like Domperidone for couple of weeks. If there is no improvement, then i would refer you to Gastroenterologist for Upper GI endoscopy and further H. Pylori bacterial tests. If there is evidence of Ulcer in Stomach or duodenum and H.Pylori is positive, then he will prescribe Antibiotics with the above said Proton pump inhibitors. I would like advice you to Quit smoking if you are a smoker, Do skip meals, Have a habit of eating at regular time, Avoid spicy and fast foods, Eat plenty of fruits and green leafy vegetables, Drink plenty of water. Avoid coffee and tea. Try to go to bed at least 30 to 45 minutes after dinner. Thus you need examination and consultation of Gastroenterologist for your problems. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Follow-up: What could be the reason for nausea, increased heart beat, tingling sensation in my left arm with normal ECG,EEG,MRI scans? 37 minutes later
Dear Dr. XXXXXXX Thank you so much for your quick Response. Can you also let me know the reason for a tingling feeling in my left arm, can this also be and effect of ulcer? Also, during my previous checkups i have done some blood tests which reported deficiency of Vitamin B12 & D3. I am currently taking Methyl cobalamin injections for B12 Deficiency once a week which has been prescribed for 6 weeks by doctor. Regards, XXXX
Answered by Dr. Manjeth Kumar G 28 hours later
Brief Answer: Probably due to Vit B12 Deficiency. Continue B12. Detailed Answer: Hello, Thanks for your reply. As you have Vitamin B12 deficiency, the tingling in left arm is most probably due to Vitamin B12 deficiency. It will go away once your vitamin B12 level is corrected. Thus continue Vitamin B12 injection as prescribed by your treating physician. In addition, Please take Proton Pump Inhibitors and follow the measures which i explained earlier. Hope this helps. Please write back if you have further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor